# SDR QXEA0001817

- Difficulty date: June 16, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 4,905 hours, 6,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN HAS CHAFE DAMAGE AT THE TOP CENTER. REPAIRED IAW DHC-8 SRM 51-20-00, PAGE 5, AND SRM 51-20-11, PAGE 1-10.
